MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT PRE-SHAPED 300CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT PRE-SHAPED 300CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number S2SPP14300
Medical Device Problem Codes Fracture (1260); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the poly tetra fluoro ethylene (ptfe) coating along the guidewire was seen to be peeling at roughly 133cm.The guidewire was fractured with the platinum wire stretched and core wire exposed.A functional inspection was unable to be performed due to damage.The reported event of 'guidewire difficulty to advance' could not be replicated; however, the analysis results are consistent with the reported event.The reported event of 'guidewire distal tip damaged' was confirmed during analysis.The reported event of 'guidewire distal tip stretched' was confirmed during analysis.The device met specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated, after delivering the microcatheter to the target site using a guidewire, the physician withdrew the guidewire and replaced it with subject guidewire.After wetting the guidewire on the table, the physician began advancing it.When advancing it to the proximal end of the microcatheter, the physician noticed that the subject guidewire's advancement within the microcatheter was sluggish and difficult.Consequently, the physician withdrew the subject guidewire and replaced it with a new one.It is probable lack of hydration and/or the patients anatomy contributed to the defect.The subject guidewire was returned, the guidewire distal end was seen to be fractured along the nitinol tubing with the platinum wire stretched.The guidewire ptfe coating was noted to be peeling.This could have been upon removal of the torque device.Based on review of all available information an assignable cause of procedural factors will be assigned to the reported event of 'guidewire difficult to advance' as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of procedural factors will be assigned to the reported and analysed events of 'guidewire distal tip damaged', 'guidewire distal tip stretched' and analysed event of 'guidewire distal tip broken/fractured during use' as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the analysed event of 'guidewire ptfe coating peeling' as the defect appears to be associated with handling of the product or portion of the product during preparation.
 
Event or Problem Description
The guidewire (subject device) was returned for analysis and observed that the distal tip of the subject device was damaged, stretched and broken/fractured during use.Also, the ploy tetra fluoro ethylene (ptfe) coating of the subject device was peeling.The subject device was reported to be replaced, and the procedure was reported to completed successfully.No clinical consequences were reported to the patient.

Brand Name
SYNCHRO2-14 SUPPORT PRE-SHAPED 300CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24792780
Report Number3012931345-2026-00069
Device Sequence Number8805808
Product Code MOF
UDI-Device Identifier07613327459661
UDI-Public(01)07613327459661(17)271107(10)0000747842
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS2SPP14300
Device Lot Number0000747842
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Patient SexUnknown
Patient RaceAsian